×

Found 448 Documents (Results 1–100)

100
MathJax

An elementary overview of mathematical structures. Algebra, topology and categories. (English) Zbl 1468.18001

Hackensack, NJ: World Scientific (ISBN 978-981-12-2031-9/hbk; 978-981-12-2033-3/ebook). x, 382 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

A stronger topology for the Brownian web. (English) Zbl 1446.82028

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. II. Brownian web and percolation, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 299, 167-185 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Simplex-module algorithm for expansion of algebraic numbers in multidimensional continued fractions. (English. Russian original) Zbl 1412.11084

J. Math. Sci., New York 225, No. 6, 924-949 (2017); translation from Zap. Nauchn. Semin. POMI 449, 130-167 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Affine complete algebras. (English) Zbl 1390.08002

Toni, Bourama (ed.), Mathematical sciences with multidisciplinary applications. In honor of Professor Christiane Rousseau, and in recognition of the Mathematics for Planet Earth initiative. Cham: Springer (ISBN 978-3-319-31321-4/hbk; 978-3-319-31323-8/ebook). Springer Proceedings in Mathematics & Statistics 157, 235-252 (2016).
MSC:  08A40 08A30 54E35
PDF BibTeX XML Cite
Full Text: DOI

Algorithm for construction of volume forms on toric varieties starting from a convex integer polytope. (English. Russian original) Zbl 1370.14044

Program. Comput. Softw. 42, No. 2, 99-106 (2016); translation from Programmirovanie 42, No. 2 (2016).
MSC:  14M25 52B20 68W30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software